Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Patch on either side of inner thighs that are swollen and itchy. Took OxyElite weight loss tablets. Allergy ?

I am 5.9 aged 33. I have a patch on either side of My inner thighs that are swollen, and itchy and I have welts that get aggravated when I scratch them - i dont have any other patches anywhere else on my body. I have no allergies of any kind. The itchiness started on wed night/thurs morning. I can only assume one of 3 things that I ve done differently since this has started. Laundry that didnt wash properly and the chemicals didnt properly wash out of the pants I wore. Pizza I had eaten that I have not eaten in a few months and using a foreign bathroom. Also I have been taking OxyElite weight loss tablets the past 2 weeks. I ve used it previously and have had no reaction to them. I have taken Nyquil in the evening on monday and tuesday - would those to conflict to give me a reaction? Thank you for your help.
Asked On : Tue, 18 Sep 2012
Answers:  2 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
THIS IS FUNGUS
ALWAYS ATTACKS IN HUMIDITY
TA TAB FORCAN 150 MGM ONCE A WEEK FOR 3 MONTHS
KEEPO SKIN DRY
LOOSE CLOTHES
TAKE ALLEGRA 120 MGM FOR ITCHING
LOCALLY APPLICAION OF CANDID B OINTMENT TWICE A DAY
AND MYCODERM POWDER IN BETWEEN
MY TAKE 6-8 WEEK TO GO
Answered: Tue, 18 Sep 2012
I find this answer helpful
  User's Response
helo patient/brokenheart,
there may b some reason , u must take care;
1. Pant had not been washed properly.

2. You may not drying your thighs before wearing pant,

3. you may b getting more sweating in thighs.

advice;---
1. wear pant ,not much thick cloth.

2. place small magnet in your pocket so as south pole must b towards your thigh/
leg
3. wash your thighs 4 time a day with water charged with south pole.
4. drink water charged with magnets.
18.09.2012
Answered: Tue, 18 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor